MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83779
Medical Device Problem Codes Break (1069); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
E1: initial reporter address 1: (b)(6).
 
Event or Problem Description
It was reported that the coil broke from the wire and snaring occurred.The patient underwent a pulmonary artery embolization procedure where a 10mm x 50cm interlock was selected for treatment.The device was deployed as per instructions.During the procedure, the coil did not detach from the lock arm/portion and instead detached 10 to 12cm proximal to the designed lock arm and broke from the wire.The separated fragment was visible under the fluoroscopy and the physician used a snare wire to capture the coil material and retrieve it immediately.The coil was successfully removed, and the procedure was completed using a different device.There were no patient complications reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
E1: initial reporter address 1: (b)(6).G1 - mfr site zip/post code: (b)(4).Device eval by mfr: the device was not returned.However, a photo was provided from the healthcare facility and it is possible to observe the device in an x-ray procedure.Based on the evidence, the reported allegations could not be confirmed, due the reported error cannot be observed in a readable manner.
 
Event or Problem Description
 
Additional Manufacturer Narrative
E1: initial reporter address 1: (b)(6).G1 - mfr site zip/post code: t12 yk88.Device evaluated by mfr.: the device was returned for analysis.Visual and microscope inspections were performed and observed that the main coil was bent and stretched at the coil arm and the primary coil section.The arm coil was detached.The pusher wire was bent and stretched at the coil section.Dimensional inspection of the main coil was performed and revealed that they were within specification.There is a picture attached, and it is possible to observe the device in an x-ray procedure, however no is possible to determinate the reported code.No other issues were identified with the device.

Brand Name
INTERLOCK
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19414817
Report Number2124215-2024-32246
Device Sequence Number8567111
Product Code KRD
UDI-Device Identifier08714729845287
UDI-Public08714729845287
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K132578
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/16/2026
Device Model Number83779
Device Catalogue Number83779
Device Lot Number0032225618
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2024
Supplement Date Received by Manufacturer06/06/2024
04/30/2025
Initial Report FDA Received Date05/29/2024
Supplement Report FDA Received Date07/03/2024
05/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age11 YR
Patient SexMale